| Model Number |
305C221 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 13 years and 2 months post implant of this 21mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as aortic insufficiency and aortic stenosis.Evidence of calcification was seen in the right coronary cusp (rcc), sino-tubular junction (stj) and protruding calcification in the aortic arch.It was also stated that palque/thrombus with irregular luminar borders seen in the descending thoracic aorta.Subsequently, on (b)(6) 2025, the patient successfully had a 23mm transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b.5: event description.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the severity of aortic insufficiency as moderate.No additional adverse patient effects were reported.